Steroid induced facial rash

During conventional pharmacologic dose corticosteroid therapy, ACTH production is inhibited with subsequent suppression of cortisol production by the adrenal cortex. Recovery time for normal HPA activity is variable depending upon the dose and duration of treatment. During this time the patient is vulnerable to any stressful situation. Although it has been shown that there is considerably less adrenal suppression following a single morning dose of prednisolone (10 mg) as opposed to a quarter of that dose administered every six hours, there is evidence that some suppressive effect on adrenal activity may be carried over into the following day when pharmacologic doses are used. Further, it has been shown that a single dose of certain corticosteroids will produce adrenal cortical suppression for two or more days. Other corticoids, including methylprednisolone, hydrocortisone, prednisone, and prednisolone, are considered to be short acting (producing adrenal cortical suppression for 1¼ to 1½ days following a single dose) and thus are recommended for alternate day therapy.

i know u dnt have seb derm u have perioral dermatitis my skin is reddish pink, scaly, but no peeling before when i had used a topical which my derm had given tht had caused peeling...does ur face itch...hows elidel on ur skin did u notice any improvement after using it...i never had seborrheic dermatitis before its jus i was trying to cure my already cured acne which made my problem worse its been 6 months ive got this sd but i havent cured it yet coz im scared using any topical coz my skin got spoilt all coz of a topical i used...i wish i wouldnt have used it...

Steroid induced rosacea can be caused by the prolonged (usually daily) use of a topical steroid on the face.  The presentation is typically of inflammatory acne lesions consisting of pustules, papules, and cysts. We treat steroid induced rosacea by gradually weaning the patient off the topical steroid while simultaneously treating with either a topical or systemic antibiotic. In my experience, steroid induced rosacea is not permanent when treated correctly. I recommend you consult with a board-certified dermatologist to make sure your condition gets resolved in a proper manner and time frame. 

Steroid induced facial rash

steroid induced facial rash

Media:

steroid induced facial rashsteroid induced facial rashsteroid induced facial rashsteroid induced facial rashsteroid induced facial rash

http://buy-steroids.org